Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Mild pain in lower stomach. Have abdominal pain and back pain. Is it due to medicines?

After having mild pain in lower part of stomach for say 15 months, full colonoscopy was done and other tests namely- complete haemogram, LFT, KFT, B 12, 25OH VITAMIN D3 , URINE R/E, STOOL R/E were carried out. the results of haemogram were normal except ESR value - 20 mm/Ist hr. VITAMIN B12- SERUM = 147 (197-866) VITAMIN D (25 OH) TOTAL = 4.10 ng/ml. LFT : AST( SGOT )-SERUM/ PLASMA = 45 (5-40) ALT(SGOT)-SERUM/PLASMA = 77 (5-40) Colonoscopic Diagnosis: DISTAL ILEAL ULCERS .Examination done upto distal 10cm ileum.Multiple superficial to deep ulcers were present in distal ileum. Multiple Biopsies were taken For HPE.Rest of the colon shows normal mucosa. No polyps, strictures, growth, vascular malformationor any other lesion seen. (Rest tests shows normal study.) After one week treatment following tests were also carried out: CECT SCAN-Upper abdomen -Normal study. Hbsag = Non Reactive Anti HCV-IgG = 0.07 Index ( 1.00) After taking medicine for 15 days, i noticed abdominal pain and back pain upto neck in the evening. the day i took the medicine, i feel pain in the evening and when i stopped taking medicine, the pain is gone. doctor advised me following tests : small bowel anema = ( to be done) amylase = 74.00 U/L ( 13.00-53.00 ) lipase = 85 U/L ( 67..) tb quantiferon = (REPORT YET TO COME) mantoux test = (REPORT YET TO COME) Now i m not taking medicine and feels no pain. i,ve quitted drinking since last 15 days. now i request you to look into matter and advice is that abdominal pain occurs due to the medicine i took? Should i continue those medicines ? May be these medicines have not suited my body? med: meberverine, mesacol, rabcita dsr, folvite
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Gastroenterologist, Surgical 's  Response
Hello there,
Distal Ileal ulcers with raised ESR are suspicious for Intestinal Tuberculosis (TB). Looking at the tests prescribed for you I think your doctor is already trying to rule out the presence or absence of TB. I think you can safely continue the current medications as I don't think they are the cause of your pain.
If you don't mind I would like to know if you are you having any low grade fever, cough, weight loss? Have you noticed any swellings in your neck or armpits?
Hope I have answered your query. Looking forward for further information from you. I will be available in case of any further queries.
Get well soon.
Dr. Prashantha S. Rao
Answered: Mon, 14 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor